MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed loci high-sensitivity troponin i (tnih) results obtained on two (2) patient samples when reprocessed on a dimension exl 200 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control (qc) recovered within the customer¿s expected ranges, indicating that the tnih assay was performing acceptably.The dimension instructions for use (ifu) for tnih states, "dilute with ctni sample diluent (cat.No.Kd692) to obtain results within reportable range.Enter the dilution factor on the instrument, but no greater than 1:5.Reassay.Resulting readout is corrected for dilution." however, the customer processed the patient samples with a dilution factor greater than 1:5, resulting in the erroneously depressed tnih results.The customer corrected the dilution volume, and the issue was resolved.The cause of the event was consistent with entering the incorrect dilution volume.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed loci high-sensitivity troponin i (tnih) results on two (2) patient samples when reprocessed on a dimension exl 200 system.The initial results obtained using no dilution were considered correct and not reported to the physician(s).Sample identifier (b)(6) was reprocessed using 1:10 dilution, and sample identifier (b)(6) was reprocessed using 1:20 dilution on the original dimension exl 200 system.Lower reprocessed results were obtained and considered erroneously depressed.The erroneously depressed results were reported to the physician(s), and the results were not questioned.Later, sample identifier (b)(6) was reprocessed using 1:8 dilution, and sample identifier (b)(6) was reprocessed using 1:20 dilution on the original dimension exl 200 system.Higher reprocessed results were obtained and considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) results.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21046313
Report Number2517506-2024-00312
Device Sequence Number3417847
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FA5173(17)250622
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Model NumberN/A
Device Catalogue NumberRF627 SMN 10471068
Device Lot NumberFA5173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown